# SDR SWIA201436651

- Difficulty date: March 1, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 31,281 hours, 42,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  FLT 5365 LUBED DOOR HANDLE & ROLLERS AS REQUIRED.  OPERATIONS CHECKED GOOD ON MAIN CABIN DOOR.
